# SDR COMA0160038

- Difficulty date: December 31, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 6,113 hours, 6,239 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: NP1393221
- Part serial: 98061H8726
- Condition: Failed
- Location: Windscreen
- Part time: 6,113 hours, 6,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WINDOW HEAT CAUTION MESSAGE.  REPLACED WINDOW.
